• musclemecca does not sell or endorse any bodybuilding gear or products.
    Musclemecca has no affiliation with advertisers; they simply purchase advertising space here. If you have questions go to their site and ask them directly.
    Advertisers are responsible for the content in their forums.

Shortness of Breathe and Wheezing from Tren

MetalMX

MetalMX

Well-known member
Member
Joined
Dec 23, 2007
Messages
376
Points
18
I'm getting pretty bad shortness of breathe from Tren and also wheezing when i lay down. Past two nights couldn't fall asleep at all because of how bad it was.

What would be some good meds to take to help with this?
 
faiz

faiz

Well-known member
Member
Joined
Sep 29, 2006
Messages
142
Points
16
Don't take meds...

welcome to the world of tren...

tren kills your cardio.. wait till you start climbing stairs... you will feel like your 75 years old
 
MetalMX

MetalMX

Well-known member
Member
Joined
Dec 23, 2007
Messages
376
Points
18
Haha looking forward to it. But man does it suck, sometimes you feel like your going to run out of air. Past two nights sleep was awful, wish i had some clen lying around :uhoh2:

Aren't their any OTC products that might help?
 
C

cartman229

Member
Member
Joined
Oct 1, 2007
Messages
10
Points
1
Thats just tren, makes me feel horrible.
 
U

umegghiu973

Active member
Member
Joined
Mar 31, 2007
Messages
31
Points
6
are you taking tren acetate? because i am currently take tren cyclohexybicarbonate or sumthin like that and it has a much longer ester thatn acetate and i havent had any side effects that tren has. i still do cardio for and hour a day, no problems breathing; nothing at all. my advice would be to switch to tren enanthate or something with a longer ester.
 
Gumby51cm

Gumby51cm

Mecca V.I.P.
VIP
Joined
Jul 12, 2006
Messages
364
Points
16
are you taking tren acetate? because i am currently take tren cyclohexybicarbonate or sumthin like that and it has a much longer ester thatn acetate and i havent had any side effects that tren has. i still do cardio for and hour a day, no problems breathing; nothing at all. my advice would be to switch to tren enanthate or something with a longer ester.

He must be taking acetate. Some of the chemical compounds found in acetat cause a portion of your lungs to partially crystilize shortly after injection. thats why you have a shortness of breath, wheezing etc. once you get off everything will go back to normal.
 
Top